| Catalog Number |
MPX9101-C |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd maxplus¿ extension set with needleless connector and y-site disconnected at the connection point during use.The following information was provided by the initial reporter: "sin (b)(4) mpx9101-c extension set found disconnected at point not for connection.No incident of tugging, pulling or catching on anything identified.Patient not clinically able to break/disconnect line at point of disconnection.".
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Additional Manufacturer Narrative
H6: investigation summary: no photo or sample was received for the customer's complaint of separation no leak.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.
Event or Problem Description
It was reported that the bd maxplus¿ extension set with needleless connector and y-site disconnected at the connection point during use.The following information was provided by the initial reporter: "sin 82991 mpx9101-c extension set found disconnected at point not for connection.No incident of tugging, pulling or catching on anything identified.Patient not clinically able to break/disconnect line at point of disconnection.".